I’ve been having issues with eating and appetite over the past few days. I’ve been on a number of different antibiotics and antifungals since the fever spikes in December. I started looking into the side effects of these antibiotics – Maxipime, Vyncomyacin, Flagyl, and Metronidazole – and was finding that they might be the cause of my loose stools, loss of appetite and swallowing issues. I also read that antibiotics can lower white blood cell counts, which could explain why my neutrophil counts are taking so long to recover. I pressed the doctors over the last few days about why I was still on these antibiotics, and whether they might be the cause of my most recent issues and my blood counts. It looks like today I’ll finally be coming off the antibiotics. We’ll see how it goes.

I guess my hair is dormant. I got my haircut about a week ago and it still looks the same. I also shaved last about a week ago. Most of the hair that was there is still there, but it doesn’t seem to be growing.

Write A Comment